Geometric & Functional Analysis GAFA

, Volume 9, Issue 3, pp 428–517

Differentiability of Lipschitz Functions on Metric Measure Spaces

  • J. Cheeger

DOI: 10.1007/s000390050094

Cite this article as:
Cheeger, J. GAFA, Geom. funct. anal. (1999) 9: 428. doi:10.1007/s000390050094

Abstract.

((Without Abstract)).

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • J. Cheeger
    • 1
  1. 1.Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, NY 10012, USA, e-mail: cheeger@cims.nyu.eduUS

Personalised recommendations